# SDR UIEA2021113002442

- Difficulty date: November 28, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 89,911 hours, 14,228 cycles
- System (JASC): 2561 · Life Jacket
- Part: None
- Part number: 37903D29
- Part serial: 28455
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE INERTIAL ESCAPE REEL FELL FROM REEL CONTAINER.( DEFERRED ONE INERTIAL ESCAPE REEL ON MDDR # 157585 PER MEL 25-61-01-01 EXPIRES ON 09DEC21. REEL REMOVED FROM AICRAFT.  /  29NOV, CVG MX: LP 1480402, ITEM M3: INSTALLED NEW INERTIAL REEL IAW B767 AMM 25-61-05. MCC NOTIFIED, PLACARDS REMOVED. DMI 157585 CLEARED. )
